# SDR L1GA200000150

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 75,671 hours, 70,211 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NON STANDARD REPAIR AT STA XHS 204 LT ELEVATOR.  REMOVED DOUBLER AND FABRICATED NEW REPAIR DOUBLER.
